MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL HA CLUSTER 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL HA CLUSTER 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 542-11-56F
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Injury (2348); Inadequate Osseointegration (2646)
Date of Event 02/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Additional information has been requested.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Was notified for a hip revision where ceramic heads and sleeves where requested to be available.The case was a revision of a loose cup and insert with a head swap.The surgeon replaced the stryker cup and insert with zimmer and replaced a stryker 40mm lfit head with a 40mm universal ceramic head and a -2.5 c-taper sleeve.
 
Event or Problem Description
Was notified for a hip revision where ceramic heads and sleeves where requested to be available.The case was a revision of a loose cup and insert with a head swap.The surgeon replaced the stryker cup and insert with competitor and replaced a stryker 40mm lfit head with a 40mm universal ceramic head and a -2.5 c-taper sleeve.
 
Additional Manufacturer Narrative
Reported event: an event regarding loosening involving a trident shell was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to shell loosening.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIDENT PSL HA CLUSTER 56MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key6396743
Report Number0002249697-2017-00857
Device Sequence Number15128167
Product Code LPH
UDI-Device Identifier07613327037227
UDI-Public07613327037227
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2014
Device Model Number542-11-56F
Device Catalogue Number542-11-56F
Device Lot NumberMHK99Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2017
Supplement Date Received by Manufacturer11/09/2022
Initial Report FDA Received Date03/10/2017
Supplement Report FDA Received Date12/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale